Abstract:
We prove an extension of the Thue–Vinogradov lemma. This paper is another example for the application of the polynomial method, Rédei polynomials, and Stepanov's technique.
Citation:
Jozsef Solymosi, “On the Thue–Vinogradov Lemma”, Analytic and Combinatorial Number Theory, Collected papers. In commemoration of the 130th birth anniversary of Academician Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklova, 314, Steklov Math. Inst., Moscow, 2021, 338–345; Proc. Steklov Inst. Math., 314 (2021), 325–331